MathSciNet Relay Station
MathSciNet bibliographic data
MR429861 (55 #2871) 13B10
Gerstenhaber, Murray The fundamental form of an inseparable extension. Trans. Amer. Math. Soc. 227 (1977), 165–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement